Alert archive / New Jersey / Gale Watches in 2020

Gale Watch 12, NWS Philadelphia/Mount Holly

April 28, 2020

NWS Philadelphia/Mount Holly issued this gale watch at Apr 28, 2020, 2:48 PM EDT. It took effect at Apr 30, 2020, 6:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 28, 2020, 2:48 PM EDT (18:48 UTC)
In effect from
Apr 30, 2020, 6:00 AM EDT
Expired
Apr 29, 2020, 3:13 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

977 
WHUS71 KPHI 281848
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
248 PM EDT Tue Apr 28 2020

ANZ453>455-290830-
/O.NEW.KPHI.SC.Y.0048.200429T1000Z-200430T1000Z/
/O.NEW.KPHI.GL.A.0012.200430T1000Z-200430T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
248 PM EDT Tue Apr 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 3 to 6 ft expected. For the 
  Gale Watch, southeast winds 20 to 30 kt with gusts up to 35 kt 
  and seas 6 to 11 ft possible.

* WHERE...Atlantic coastal waters of Delaware and far southern New
  Jersey.

* WHEN...For the Small Craft Advisory, from 6 AM Wednesday to 6 
  AM EDT Thursday. For the Gale Watch, from Thursday morning 
  through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-290830-
/O.NEW.KPHI.SC.Y.0048.200429T1000Z-200430T1000Z/
/O.NEW.KPHI.GL.A.0012.200430T1000Z-200430T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
248 PM EDT Tue Apr 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EDT
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and rough waters expected. For the 
  Gale Watch, south winds 20 to 30 kt with gusts up to 35 kt and 
  very rough waters possible.

* WHERE...Delaware Bay.

* WHEN...For the Small Craft Advisory, from 6 AM Wednesday to 6 
  AM EDT Thursday. For the Gale Watch, from Thursday morning 
  through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>452-290830-
/O.NEW.KPHI.SC.Y.0048.200429T1500Z-200430T1000Z/
/O.NEW.KPHI.GL.A.0012.200430T1000Z-200430T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
248 PM EDT Tue Apr 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 6 AM
EDT THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 ft expected. For the 
  Gale Watch, southeast winds 20 to 30 kt with gusts up to 35 kt 
  and seas 7 to 10 ft possible.

* WHERE...Atlantic coastal waters of central and southern New
  Jersey.

* WHEN...For the Small Craft Advisory, from 11 AM Wednesday to 6 
  AM EDT Thursday. For the Gale Watch, from Thursday morning 
  through Thursday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
2 follow-up statements
755 
WHUS71 KPHI 290716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EDT Wed Apr 29 2020

ANZ453>455-292000-
/O.EXT.KPHI.SC.Y.0048.200429T1500Z-200430T1000Z/
/O.EXT.KPHI.GL.A.0012.200430T1000Z-200501T0600Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EDT Wed Apr 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 AM EDT THURSDAY...
...GALE WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  and seas 4 to 7 ft expected. For the Gale Watch, southeast winds
  25 to 35 kt and seas 6 to 11 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 11 AM this morning 
  to 6 AM EDT Thursday. For the Gale Watch, from Thursday 
  morning through late Thursday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-292000-
/O.EXT.KPHI.SC.Y.0048.200429T1500Z-200430T1000Z/
/O.EXT.KPHI.GL.A.0012.200430T1000Z-200501T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EDT Wed Apr 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 AM EDT THURSDAY...
...GALE WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  and rough waters expected. For the Gale Watch, southeast winds
  25 to 35 kt and very rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Small Craft Advisory, from 11 AM this morning 
  to 6 AM EDT Thursday. For the Gale Watch, from Thursday 
  morning through late Thursday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450>452-292000-
/O.CON.KPHI.SC.Y.0048.200429T1500Z-200430T1000Z/
/O.EXT.KPHI.GL.A.0012.200430T1000Z-200501T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
316 AM EDT Wed Apr 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 AM EDT THURSDAY...
...GALE WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  with gusts up to 30 kt and seas 5 to 8 ft expected. For the Gale
  Watch, southeast winds 25 to 35 kt and seas 7 to 12 ft 
  possible.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Sandy Hook to 
  Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan 
  Inlet to Little Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, from 11 AM this morning 
  to 6 AM EDT Thursday. For the Gale Watch, from Thursday 
  morning through late Thursday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
319 
WHUS71 KPHI 291913
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
313 PM EDT Wed Apr 29 2020

ANZ453>455-300815-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-200430T1000Z/
/O.UPG.KPHI.GL.A.0012.200430T1000Z-200501T0600Z/
/O.NEW.KPHI.GL.W.0016.200430T1000Z-200501T0600Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
313 PM EDT Wed Apr 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...
...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 2 AM EDT FRIDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt and seas 4 to 7 ft. For the Gale 
  Warning, southeast winds 25 to 35 kt with gusts up to 40 kt and 
  seas 7 to 12 ft expected. 

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Gale Warning, from 6 AM Thursday to 2 AM EDT 
  Friday. For the Small Craft Advisory, until 6 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ430-431-300815-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-200430T1000Z/
/O.UPG.KPHI.GL.A.0012.200430T1000Z-200501T0600Z/
/O.NEW.KPHI.GL.W.0016.200430T1000Z-200501T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
313 PM EDT Wed Apr 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...
...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 2 AM EDT FRIDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  with gusts up to 30 kt and rough waters. For the Gale Warning, 
  southeast winds 25 to 35 kt with gusts up to 40 kt and extremely
  rough waters expected. 

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...For the Gale Warning, from 6 AM Thursday to 2 AM EDT 
  Friday. For the Small Craft Advisory, until 6 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ450>452-300815-
/O.CON.KPHI.SC.Y.0048.000000T0000Z-200430T1000Z/
/O.UPG.KPHI.GL.A.0012.200430T1000Z-200501T0600Z/
/O.NEW.KPHI.GL.W.0016.200430T1000Z-200501T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
313 PM EDT Wed Apr 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...
...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 2 AM EDT FRIDAY...

* WHAT...For the Small Craft Advisory, southeast winds 20 to 25 kt
  with gusts up to 30 kt and seas 4 to 7 ft.For the Gale Warning,
  southeast winds 20 to 30 kt with gusts up to 40 kt and seas 8 
  to 13 ft expected. 

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Gale Warning, from 6 AM Thursday to 2 AM EDT 
  Friday. For the Small Craft Advisory, until 6 AM EDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Apr 28, 9:43 AM EDT, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 28, 9:43 AM EDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
943 AM EDT Tue Apr 28 2020

.SYNOPSIS...
High pressure is forecast to nose into our region from the
southwest and south today. Low pressure is then expected to
drift across the Great Lakes from Tuesday night into Thursday
night, then across New England on Friday. It should pull a warm
front slowly through our region on Wednesday night and Thursday,
followed by a cold front on Thursday night. A secondary cold
front is anticipated for Friday night. Weak high pressure is
expected on Saturday, with another storm system possibly
approaching late Sunday into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
9:30 Update...

A quiet and mostly sunny morning is in progress. Morning satellite
reveals the area in a tight window between the departing ocean storm
which kept the past couple days unsettled and an approaching band of
clouds and light showers associated with a warm front. Clouds will
likely begin to increase by late morning and afternoon, especially
to the southwest. Should stay mostly dry through the day with weak
high pressure in place, but some light showers are possible on
Delmarva by late day.

Temperatures aloft are still cooler than normal, but dry air and
sunshine should yield efficient warming with many areas getting into
the low 60s and a pretty nice day overall. Very little change
to the prior forecast with this update.

&&

.SHORT TERM /WEDNESDAY THROUGH 6 AM WEDNESDAY/...
As high pressure slides offshore, southerly return flow will
start to bring warmer air to the region. With clouds building in
expect some lower stratus to develop across the region which
combined with warm air advection should lead to temps in the mid
40s which is right near normal for late April. The light rain
will lift as a warm front overnight bringing precip to the
DelMarVa, eastern PA, and perhaps parts of western New Jersey
setting the stage for precip later in the week.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Synoptic Overview: A shortwave mid-lvl ridge will crest the area
on Wednesday as an amplified trough/closed low progresses slowly
eastward toward the area. At the surface High Pressure will
move further offshore as surface low pressure moves NEwrd
through the Great Lakes on Thursday. The system's cold front is
expected to cross the area Thursday night with the mid-lvl low
not clearing the area until Friday evening. A brief reprieve
from active weather is expected Saturday as High Pressure
briefly builds south of the area, but another storm system looks
to impact the area Sunday into Monday.

Dailies...

Wednesday: Some light rain is possible with as the 925-850 warm
advection/moisture surge lifts northward, however given fairly
unfavorable dynamics (the ridge axis still being largely
overhead), don't expect this will amount to much (highest
amounts likely in the Poconos). Otherwise a fairly cloudy and
cool day is expected under the typical spring cool sector regime
(characterized by warm advection aloft and onshore flow at the
surface). Highs will run 5-10 degrees below normal over most of
the area (e.g. upper 50s to lower 60s), but an enhanced Sussex
index will be possible as CAD sets up in the far north
(resulting in highs 10-15 degrees below normal) while the warm
front may sneak into southern Delmarva and get highs into the
70s.

Thursday... The most active day of the extended will likely be
Thursday as there will be the potential for both wind and hydro
concerns.

Winds: A southerly low-lvl jet consisting of 925mb around 50
kts will have established itself by Thursday morning and the
wind threat will be largely conditional on how well these winds
aloft can mix down. Not surprisingly the GFS is most aggressive
with mixing, bringing down wind gusts in the 40-45kt range near
the coast, while the NAM keeps peak gusts in the 30 kt range.
Think the NAM is a bit more believable in this situation
(relative to the event a couple weeks ago, the low over the
Great Lakes is not deepening, and forcing for convection seems
weak at this time), so went with peak gusts in the 25-35kt
range.

Hydro/Convection: An MCS is expected to be progressing eastward
near the area early Thursday supported by a GOM moisture tap,
and increasing large-scale lift ahead of the approaching mid-lvl
system. This area of precipitation will however advance eastward
only very slowly as the flow downstream of the closed low
becomes increasing meridional. Consequently slowed down the
onset of higher QPF/PoPs to focus the heaviest rainfall in the
Thursday afternoon/Thursday evening time frame. Regarding
amounts, guidance largely favors totals in the 1-2 inch range
(generally decreasing toward the coastal plain) although the
NAM/EC/CMC do have some areas (focused near the Poconos)
receiving over 2 inches. If the heavier amounts (e.g. nearer or
above 2 inches) set up over the urban corridor or near some of
the more prone basins of northern NJ could certainly be some
hydro concerns given PWATS in excess of 1.3 inches and the
largely meridional flow. The convective potential seems
relatively low at present given rather limited instability, but
that being said given strong wind fields aloft it does bear some
watching (and retained Slight Chance Thunder in the grids).
Rainfall should clear out W-E Thursday night as the cold front
moves through

Friday/Saturday... Friday will be relatively cool (Highs in the
upper 50s to lower 60s) as the mid-lvl low moves over the area.
Given the cold temperatures aloft and cyclonic flow expect we
will remain relatively unsettled with some strato-cu and the
potential for some light showers (also a secondary cold front
may spark some additional showers late Friday). Saturday will
be our best chance to see sun in the extended as the mid- lvl
low finally moves east of the area and High Pressure builds to
our south. We should warm up into the mid to upper 60s.

Sunday/Monday... Another storm system looks to approach the area
late Sunday into Monday as another northern branch shortwave
phases with some southern stream energy/moisture. Precipitation
timing/positioning is uncertain at this time, but it doesn't
look like (based on ensemble anomalies) this will be a
significant storm system from a precipitation standpoint. Highs
may exceed 70 on Sunday before likely cooling 5-10 degrees on
Monday behind the system's cold front.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR. Winds have been light and variable so far this
morning and will likely remain that way through around 15z or
16z. As the day goes on westerly winds of 5 to 10 kts will
develop then become southwesterly by later afternoon. High
confidence.

Tuesday night...VFR conditions, lowering to MVFR as stratus moves in
overnight. Light rain will be possible generally after midnight
across the southern terminals. South to southeast wind 5-10 kts.
Medium confidence on precip.

Outlook...

Wednesday...Mostly MVFR conditions with a chance of light rain
although some improvement to VFR will be possible in the
afternoon. East to southeast wind 10 to 15 knots. Medium
confidence.

Wednesday night...Generally sub-VFR with light rain possible .
Southeast wind 10 to 15 knots. Medium confidence.

Thursday...MVFR/IFR conditions with showers during the morning.
Variable conditions in the afternoon with moderate to heavy
rain and some potential for thunderstorms. Southeasterly winds
15-20 kts will gusts 25-30kts possible. Medium confidence.

Thursday night...Variable conditions with rain and possibly
some thunderstorms particularly in the first half off the night.
The rain may become heavy in the evening. Southerly wind 5 to
10 knots becoming southwest. Medium confidence.

Friday/Friday night...Mainly VFR with a chance of showers.
Southwest wind around 10 knots becoming west. Medium confidence.

Saturday...VFR. Northwest wind 10 to 15 knots. Medium
confidence.

&&

.MARINE...
Below SCA criteria expected through Tuesday night.  Seas will be 1-3
feet and winds will southwesterly 10-15kts.

Outlook...

Small Craft Advisory may be needed for much of the period from
Wednesday through Friday night.

Wednesday...Southeast wind increasing to 15 to 20 knots with
gusts of 25 to 30 knots. Waves on our ocean waters should
increase to 4 to 6 ft by Wed afternoon

Wednesday night...Southeast wind 15 to 20 knots with gusts of
25 to 30 knots. Waves on our ocean waters should range from 5 to
8 feet.

Thursday...Southeast to south wind 20-25 knots with gusts to 30
knots. Seas increasing to  8-10 ft on the ocean waters.

Thursday night...South wind 20 knots with gusts of 25 to 30
knots, becoming southwest 10 to 15 knots. Waves on our ocean
waters should range from 7 to 10 ft.

Friday...Southwest wind 10 to 15 knots. Seas initially 7-9 ft
decreasing to 5-7 ft.

Friday night...West wind 10 to 15 knots with gusts of 20 to 25
knots.Waves on our ocean waters should range from 4 to 6 feet.

Saturday...Seas decreasing below Criteria on Saturday with NW
winds 15 kts gusting to 20kts.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Carr
Near Term...Deal/O'Brien
Short Term...Deal
Long Term...Carr
Aviation...Carr/Deal/O'Brien
Marine...Carr/Deal
Hazardous weather outlook, Apr 28, 3:58 AM EDT, 10 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
358 AM EDT Tue Apr 28 2020

DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-290800-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Western Monmouth-Eastern Monmouth-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
358 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey and southern New
Jersey.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-NJZ016-290800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
Salem-
358 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for Atlantic coastal waters,
Delaware Bay Waters and southern New Jersey.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-MDZ008-NJZ009-010-012-015-017>019-PAZ054-055-060-070-071-
101>106-290800-
New Castle-Cecil-Hunterdon-Somerset-Middlesex-Mercer-Gloucester-
Camden-Northwestern Burlington-Carbon-Monroe-Berks-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
358 AM EDT Tue Apr 28 2020

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, central New Jersey, northern New Jersey, northwest New
Jersey, southern New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Moderate to Heavy Rainfall is possible Thursday afternoon into
Thursday night. Up to 2 inches of rain is expected with minor
flooding possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-008-PAZ061-062-290800-
Sussex-Warren-Morris-Lehigh-Northampton-
358 AM EDT Tue Apr 28 2020

...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northern New Jersey and east
central Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Moderate to Heavy Rainfall is possible Thursday afternoon into
Thursday night. Up to 2 inches of rain is expected with minor
flooding possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 2:48 PM EDTSmall Craft AdvisoryPHI39 hr

Nearby

Gale Watches in New Jersey, 2020Every gale watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.